MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a discrepancy between the treatment fields' parameters in mosaiq and the imported plans.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported a discrepancy between the treatment fields' parameters in mosaiq and the imported plans.Elekta used the same plan in-house provided by the customer to evaluate import processing and found that plan promotion works as expected.The parameter values (e.G., gantry, collimator, field size, etc.) in mosaiq matched those of the plan.Once promoted, the plan is in a pending state and values can be changed without version roll until the plan has been approved or treated.From the logs it was determined that changes by the user from the original plan occurred after the initial plan was imported and were accepted by the user.Based upon information available elekta physics have assessed the severity of mistreatment as serious.One field was treated with an incorrect geometry which means that radiation was delivered to an area that was intended to receive little or no radiation.The dose to that area is estimated to be an overdose of 560cgy or ~19% of the intended dose.This represents a serious mistreatment from the perspective of dosimetric error.Additionally, on two other days fields were delivered twice instead of an intended once.However the total number of delivered fields over the course of treatment appears to be as intended.There is an expected radiobiological impact associated with delivering the incorrect daily dose while maintaining the overall intended total dose, however the impact of this is smaller than the impact associated with the exposure of radiation dose to an unintended area mosaiq did not have any malfunction and worked as designed and intended.The issue was due to use error.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key17787344
Report Number3015232217-2023-00058
Device Sequence Number15311881
Product Code IYE
UDI-Device Identifier00858164002282
UDI-Public(01)00858164002282(10)2.81.070
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown